TOLL-FREE: 1.855.NYX.ECIG (699.3244)

Choosing your Nicotine level

Posted on 17 May 2017

Many people believe that they should start from the highest nicotine dosage due to how much they have smoked in the past. Although these previous habits do have an effect, we’d advise you to speak to a professional. At NYX ECIGS, we offer free consultation to any questions you may have. It is important to start off at the correct nicotine level to avoid consuming too much that may lead to headaches and/or nausea. When experiencing these symptoms, you should cut back on vaping and keep yourself well hydrated. If you are experiencing clear signs of these symptoms and more serious symptoms listed below, please stop vaping and call Poison Control as you might have Nicotine Poisoning. We at NYX ECIGS are not trying to steer people away from vaping with all the mention on Nicotine Poisoning, but it is better to be informed than not informed at all. We recommend having a moderate level of nicotine intake, and not to overdo it. Although vaping is NOT as harmful as smoking and very unlikely to equivocate to such habit. If you come across these symptoms, simply visit your local NYX ECIGS (Markham, North York, Scarborough, Whitby) and we will help you find a more suitable nicotine level! Another factor may be your wattage; If you are new to high powered devices, just keep your nicotine strength in mind. The higher the wattage the more of a nicotine hit you will get. It does however mean that you shouldn’t need to vape quite as much as you would at lower settings. In other cases, many of our loyal NYX ECIGS clients would wonder why they are experiencing these symptoms after using the same nicotine level they have always used in the past! Maybe consider that it’s time to cut down your nicotine level (e.g. from 12mg to 6mg, from 6mg to 3mg etc.), our goal at NYX ECIGS is to encourage smokers as well as former smokers to improve their health in the most effective and affordable way.

We at NYX ECIGS will provide the some of the best customer service you can get in the vaping industry. Please be mindful when using vaping products near minors. The use of vaping products is a harm reduction product, not harm prevention.

If you do experience the following symptoms:

  • Vomiting
  • Nausea
  • Diarrhea
  • Headaches
  • Hard time breathing
  • Paleness of skin
  • Heart Palpitations
  • Stomach Cramps
  • Drooling
  • Fatigue

You might be experiencing Nicotine Overdose, and do call the Poison Control Hotline immediately.

Poison Control Hotline

1-800-222-1222

 

 

More Posts

Search our store